I believe that I the meds I just received are fake. I received them in a bubble-pak, and believe that they are fake for many reasons. I have taken one of them, but haven't actually felt any pain relief yet. That was my first reason to think that maybe these aren't real. I then pulled up the NDC # on this website, and it shows a pic of something completely different.
You were likely ripped off. There are many, many scammers online doing this. they dont need you to re-order, they get enough money from thousands of people on their first order. You just cannot get controlled substances without a script!!! It is very well known that these online pharmacies send counterfeit products. It may be another drug or it may be a placebo. Either way, I wouldnt take them-God only knows what you have there. Oxycontin is not oval, there are NO generics and they are not meant to be split so have never had a split line on them. They are green though. Dont order from online pharmacies. It is illegal for one thing, even if you didnt get what you expected. You could get in trouble for intent to bring controlled substance into the country illegally.
Unfortunately you are just going to have to count this as one of life's unpleasant learning experiences and cut your losses. Have you talked to the Drs office about some kind of arrangements? Can you make small payments until your case is settled? It is a shame that they are leaving you high and dry like this!! Surely there is some way to work with them! Do you have a lawyer who could intervene on your behalf?
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on 80mg. oxycontin oc and now it is op and iam having great trouble adjusting it just does not
Posted 12 Sep 2010 • 3 answers
Posted 6 Jan 2011 • 1 answer
Posted 31 Oct 2011 • 2 answers
Posted 4 Jul 2013 • 2 answers
Posted 26 Jan 2014 • 1 answer